Failure to Fire (2610); Human-Device Interface Problem (2949)
Health Effect - Clinical Code
No Consequences Or Impact To Patient (2199)
Date of Event
12/24/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the reporter, during a laparoscopic sleeve gastrectomy, it was applied on the antrum side, the reload was not getting unloaded from the adapter, the stapler was not able to fire.The jaws of the device locked on the tissue and was removed by pulling back with the help of a grasper.The powered stapler was replaced with a manual stapler to complete the case.There was no patient injury.